Alert archive / Ohio / Wind Chill Advisories in 2014

Wind Chill Advisory 9, NWS Cleveland, OH

January 29, 2014Crawford County, Erie County, Pennsylvania; 28 counties in Ohio

NWS Cleveland, OH issued this wind chill advisory at Jan 29, 2014, 3:00 PM EST for Crawford County, Erie County, Pennsylvania; 28 counties in Ohio. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2014, 3:00 PM EST (20:00 UTC)
Expired
Jan 30, 2014, 9:00 AM EST
In force
18 hr
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WWUS41 KCLE 292000
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
300 PM EST WED JAN 29 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-300400-
/O.NEW.KCLE.WC.Y.0009.140129T2000Z-140130T1400Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
300 PM EST WED JAN 29 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THURSDAY.

* WIND CHILL READINGS...WILL DIP TO -10 TO -15 DEGREES OVERNIGHT.

* WINDS...SOUTHWEST WINDS 10 TO 15 MPH BUT STRONGER NEAR THE LAKESHORE.

* TEMPERATURES...OVERNIGHT TEMPERATURES WILL DIP TO ZERO TO AROUND
  5 ABOVE.

* IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN WITH PROLONGED
  EXPOSURE TO THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING
SURE THAT ALL EXPOSED SKIN IS COVERED. AVOID PROLONGED EXPOSURE
TO THE COLD...IF POSSIBLE... TO PREVENT FROSTBITE AND HYPOTHERMIA.
STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
3 follow-up statements
220 
WWUS41 KCLE 300310
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1010 PM EST WED JAN 29 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-301115-
/O.CON.KCLE.WC.Y.0009.000000T0000Z-140130T1400Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1010 PM EST WED JAN 29 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
THURSDAY...

* WIND CHILL READINGS...WILL DIP TO -10 TO -15 DEGREES AFTER
  MIDNIGHT. SOME PORTIONS OF NORTHEAST OHIO AND NORTHWEST
  PENNSYLVANIA MAY SEE WIND CHILLS AS LOW AS -20 DEGREES.

* WINDS...SOUTHWEST WINDS WILL RANGE FROM 5 TO 10 MPH OVERNIGHT. PORTIONS
  OF NORTHWEST OHIO AND AREAS NEAR THE LAKESHORE WILL SEE WINDS
  INCREASE OVERNIGHT TO 10 TO 20 MPH.

* TEMPERATURES...OVERNIGHT TEMPERATURES WILL FALL TO AROUND 5
  DEGREES IN NORTHWEST OHIO...WITH TEMPERATURES AS LOW AS -3
  DEGREES IN INLAND NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. 

* IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN WITH PROLONGED 
  EXPOSURE TO THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. AVOID PROLONGED
EXPOSURE TO THE COLD...IF POSSIBLE... TO PREVENT FROSTBITE AND
HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES.

&&

$$
137 
WWUS41 KCLE 300914
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
414 AM EST THU JAN 30 2014

OHZ003-006>014-017>023-029>033-038-089-PAZ001>003-301015-
/O.CAN.KCLE.WC.Y.0009.000000T0000Z-140130T1400Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON...
YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
414 AM EST THU JAN 30 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WIND
CHILL ADVISORY.

WIND CHILLS EARLY THIS MORNING WILL MAINLY RANGE FROM ZERO TO NINE
BELOW ZERO. THESE READINGS ARE JUST ABOVE THE CRITERIA FOR A WIND
CHILL ADVISORY.

$$

OHZ027-028-036-037-047-301400-
/O.CON.KCLE.WC.Y.0009.000000T0000Z-140130T1400Z/
WYANDOT-CRAWFORD-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MARION...MOUNT GILEAD...MOUNT VERNON
414 AM EST THU JAN 30 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WIND CHILL READINGS...WILL DIP TO AROUND 10 BELOW EARLY THIS
  MORNING.

* WINDS...SOUTHWEST WINDS WILL RANGE FROM 5 TO 15 MPH EARLY THIS
  MORNING. 

* TEMPERATURES...EARLY THIS MORNING WILL BE IN SINGLE DIGITS ABOVE
  ZERO.

* IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN WITH PROLONGED 
  EXPOSURE TO THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. AVOID PROLONGED
EXPOSURE TO THE COLD...IF POSSIBLE... TO PREVENT FROSTBITE AND
HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES.

&&

$$
303 
WWUS41 KCLE 301409
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
909 AM EST THU JAN 30 2014

OHZ027-028-036-037-047-301515-
/O.EXP.KCLE.WC.Y.0009.000000T0000Z-140130T1400Z/
WYANDOT-CRAWFORD-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MARION...MOUNT GILEAD...MOUNT VERNON
909 AM EST THU JAN 30 2014

...WIND CHILL ADVISORY HAS EXPIRED...

WIND CHILL READINGS FOR THE REMAINDER OF THE MORNING WILL BE
WARMER THAN -10 DEGREES THEREFORE THE WIND CHILL ADVISORY HAS BEEN
ALLOWED TO EXPIRE.

$$

OUDEMAN

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Jan 29, 12:15 PM EST, 2 hours 45 minutes earlier.

Area forecast discussion, Jan 29, 12:15 PM EST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1215 PM EST WED JAN 29 2014

.SYNOPSIS...
HIGH PRESSURE OVER THE OHIO VALLEY AND MID SOUTH WILL MOVE TO THE
EAST COAST THURSDAY. A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE
AREA FRIDAY AND STALL IN THE VICINITY WHILE A WAVE OF LOW PRESSURE
MOVES ALONG THE FRONT UP THE OHIO VALLEY SATURDAY. HIGH PRESSURE
WILL MOVE EAST OVER THE REGION SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LET THE WIND CHILL WARNING EXPIRE AS MOST WIND CHILLS HAVE WARMED
TO ABOVE MINUS 10 DEGREES. BUMPED AFTERNOON TEMPS UP A COUPLE OF
DEGREES SO WIND CHILLS THIS AFTERNOON WILL BE HOVERING IN THE ZERO
TO MINUS 5 RANGE BY THE EVENING RUSH.

ORIGINAL DISCUSSION...
EARLY MORNING WIND CHILL READINGS ACROSS THE AREA RANGE FROM 15
BELOW TO 25 BELOW ZERO. COLDEST TEMPERATURES ARE IN THE SHELTERED
LOCATIONS FROM KNOX COUNTY ACROSS TO MAHONING CO AND INTO NW PA.
THESE AREAS LIKELY GETTING COLDER THAN A -25 WIND CHILL EVEN WITH
A LIGHTER WIND WITH SUSPECTED CURRENT TEMPS FROM 10 TO 20
BELOW...BASED ON OBS FROM NEWARK AIRPORT...ZZV AND MESONET OBS.
ELSEWHERE WINDS WILL BE PICKING UP THIS MORNING SO WIND CHILLS
WILL STILL BE BORDERLINE/CLOSE WITH THE -25 CRITERIA OF A
WARNING...WITHIN A HANDFUL OF DEGREES. DEFINITE IMPROVEMENT BY MID
AND LATE MORNING AS TEMPERATURES RISE INTO THE SINGLE DIGITS ABOVE
ZERO. BY END TIME OF WARNING...WIND CHILLS WILL BE AT -10 OR
WARMER. MOSTLY SUNNY TODAY EXCEPT FOR A FEW CLOUDS ASSOCIATED WITH
A WEAK TROUGH MOVING ACROSS THE GREAT LAKES. NORTHERN COUNTIES MAY
BE PARTLY CLOUDY FOR A WHILE. EVENTUALLY TODAY TEMPERATURES ARE
EXPECTED TO REACH THE TEENS. WITH THE EARLY MORNING UPDATE...JUST
TWEAKED NEXT COUPLE HOURS OF TEMPS/WC.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
FAIR WEATHER AGAIN TONIGHT AND IT WILL NOT BE NEARLY AS COLD.
STILL GOING WITH LOWS IN THE SINGLE DIGITS BUT A SOUTHWEST FLOW
AND A LITTLE WARM AIR ADVECTION WILL KEEP THEM FROM GOING LOWER.
WIND CHILL READINGS MAY FLIRT WITH THE -10 THRESHOLD FOR AN
ADVISORY BUT REALLY NOT CONCERNED AT THIS POINT.

CLOUDS WILL BE ON THE INCREASE ON THURSDAY. REALLY EXPERIENCE GOOD
WARM ADVECTION AND HIGHS MAY BE GETTING INTO THE UPPER 20S. THERE
IS STILL A LOT OF VARIATION IN DETAILED SOLUTIONS FOR THIS SYSTEM
WHICH WILL BE WITH US THURSDAY NIGHT AND INTO THE WEEKEND.
MOISTURE MOVES IN ALONG WITH SOME UPPER LIFT TO PRODUCE SOME LIGHT
SNOW FOR THURSDAY NIGHT AND INTO FRIDAY. MAYBE WE GET AN INCH OR
TWO OUT OF IT THROUGH FRIDAY. WE KEEP THE SOUTHERLY FLOW THROUGH
THURSDAY NIGHT AND INTO FRIDAY WITH THE EVENTUAL PASSAGE OF THE
COLD FRONT UP IN THE AIR. THEREFORE TEMPERATURES MIGHT HOLD FAIRLY
STEADY FROM THURSDAY INTO FRIDAY AND MAYBE EVEN FRIDAY
NIGHT...MID/UPPER 20S TO NEAR 30. SO AT THIS POINT PRECIP IS SNOW.
THEN WITH THE FRONT STALLING SOMEWHERE IN THE VICINITY AND A WAVE
OF LOW PRESSURE RIDING UP THE FRONT FOR SATURDAY...A PUSH OF
WARMER TEMPERATURES REACHES INTO THE AREA ALONG WITH ANOTHER PUSH
OF MOISTURE AND LIFT. THE TRACK OF THE LOW IS SOMEWHERE ACROSS
OHIO AND TEMPERATURES SATURDAY SHOULD BREAK FREEZING AT ALL
LOCATIONS EXCEPT POSSIBLY FAR NW OH. THEREFORE PRECIP TYPE BECOMES
A FORECAST ISSUE AND HAVE CONTINUED THE RAIN MENTION FOR AT LEAST
THE EASTERN PORTION OF THE AREA DURING THE DAY SATURDAY. AS THE
WAVE PASSES AND THE FRONT SLIPS EAST...COLD AIR WILL FILTER BACK
INTO THE AREA AND REMAINING PRECIPITATION WILL CHANGE BACK OVER TO
SNOW. UNCERTAINTY WITH QPF AMOUNTS TOO.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
A RIDGE WILL BE BUILDING IN ON SUNDAY WITH A LOT OF DRY AIR AND THE
LAKE AND 850 MB TEMPERATURE DIFFERENCE WILL BE NEAR 12C. AT THIS
TIME WILL KEEP IT DRY...A FEW FLURRIES COULD BE OCCURRING FIRST
THING SUNDAY MORNING. THE RIDGE REMAINS ACROSS NORTHERN OHIO AND NW
PA THROUGH TUESDAY. THE PREVIOUS FORECAST STARTED TO BRING IN SOME
PRECIPITATION MONDAY NIGHT. ON THE EDGE ABOUT THAT LOOKING AT THE
00Z MODEL RUNS. WILL BACK DOWN A LITTLE ON THE POPS. AT THIS TIME
WILL KEEP THE CHANCE POPS IN FOR TUESDAY INTO TUESDAY NIGHT BECAUSE
OF THE UNCERTAINTY. THIS WILL HAVE TO BE MONITORED BY THE NEXT
SHIFTS. NONE THE LESS NO MAJOR SYSTEMS ARE EXPECTED FOR MUCH OF NEXT
WEEK. TEMPERATURES WILL BE BELOW NORMAL BUT NOT EXCESSIVELY BELOW.
USED A BLEND OF GUIDANCE FOR THE TEMPERATURE FORECAST.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A HIGH PRESSURE RIDGE OVER THE OH VALLEY WILL KEEP SKIES MOSTLY
CLEAR INTO LATE TONIGHT THEN HIGH CLOUDS WILL BEGIN TO INCREASE NW
TO SE THRU 18Z OVER MAINLY THE NW HALF OF THE AREA. WINDS GUSTING
AROUND 25 KNOTS...ESPECIALLY NEAR LERI WILL DIMINISH SOME WITH
SUNSET THEN INCREASE AGAIN BY MIDDAY WED. THE HIGHER WIND GUSTS
COULD PRODUCE SOME AREAS OF BLSN.

OUTLOOK...NON VFR POSSIBLE THURSDAY NIGHT THROUGH FRIDAY NIGHT IN
LIGHT SNOW AND THEN IN MIXED PRECIPITATION SATURDAY INTO SATURDAY
NIGHT.

&&

.MARINE...
NO GALE FORCE WINDS ARE EXPECTED THROUGH EARLY NEXT WEEK.

FOR TODAY HIGH PRESSURE OVER THE OHIO VALLEY AND A WEAK TROUGH
MOVING THROUGH EASTERN CANADA WILL CAUSE THE GRADIENT TO INCREASE.
WINDS WILL BE SOUTHWEST AND WILL BE NEAR 30 KNOTS ON THE EAST END IN
THE WARM ADVECTION. THE WINDS WILL DECREASE SOME TONIGHT AS THE WARM
ADVECTION CONTINUES. A WEAK TROF/FRONT MOVES THROUGH ON FRIDAY AND
LOW PRESSURE WILL MOVE THROUGH THE OHIO VALLEY ON THE WEEKEND. STILL
SOME QUESTION ON THE TRACK OF THE LOW AND THAT WILL ULTIMATELY
DETERMINE THE STRENGTH OF THE WIND ON THE LAKE. NONE THE LESS NOT
EXPECTING THE WINDS TO BE EVEN NEAR GALE FORCE. A RIDGE WILL BE
BUILD OVER THE LAKE FOR EARLY IN THE WORK WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...OUDEMAN
NEAR TERM...DJB/OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKA
Hazardous weather outlook, Jan 29, 1:06 PM EST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
106 PM EST WED JAN 29 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-301815-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
106 PM EST WED JAN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-301815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
106 PM EST WED JAN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Chill Advisories in Ohio, 2014Wind Chill Advisories in Pennsylvania, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.